# SDR 98ZZZX3369

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6220 · Main Rotor Head
- Part: Horn
- Part number: 407010103101
- Condition: Corroded
- Location: M/R Hub
- Part time: 2,452 hours
- Component: 407010100103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 2,500 HOUR OVERHAUL OF M/R HUB, DISCOVERED 1 EACH PITCH HORN CORRODED BEYOND LIMITS UNDER PLATE, 3 EACH PITCH HORNS CORRODED BEYOND LIMITS IN DOWEL PIN BORE.
